# SDR A6WA201040023

- Difficulty date: December 10, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 718.00 BTW STR 16R-17R CHAFED BY ACMP NR 2 SUCTION LINE.  FRAME AT FS 718 BTW STR 16R-17R.  REPAIRED IAW REO 601R-53-61-3449, REV A.
